MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL (D.B.A. RTI SURGICAL) STREAMLINE MIS; STREAMLINE MIS, CANNULATED TAP, 05.5MM

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL (D.B.A. RTI SURGICAL) STREAMLINE MIS; STREAMLINE MIS, CANNULATED TAP, 05.5MM
Model Number 04-CANNTAP-55
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned at the time of this report.A device history review was completed and confirmed the device met specification prior to shipping.
 
Event or Problem Description
During surgery the surgeon was backing out the canntap and he heard it break.It took an hour for the surgeon to remove the tip from the patient.No patient injury.

Brand Name
PIONEER SURGICAL (D.B.A. RTI SURGICAL) STREAMLINE MIS
Common Device Name
STREAMLINE MIS, CANNULATED TAP, 05.5MM
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key8088720
Report Number1833824-2018-00036
Device Sequence Number19207886
Product Code NKB
UDI-Device Identifier00846468050245
UDI-Public(01)00846468050245(10)223073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04-CANNTAP-55
Device Catalogue NumberSAME
Device Lot Number223073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1